# SDR AALA202311066385

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 39,497 hours, 4,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R2 DOOR ASSIST BOTTLE OUT OF GREEN RANGE. MAINTENANCE REMOVED AND REPLACED R2 DOOR ASSIST BOTTLE PER AMM 52-12-22.
